U.S. doctors online nowAsk doctors free
Fort Wayne, IN
A 19-year-old female asked:

Ive been on birth control for a year now and im on my last pill before my period would start and ive just noticed i started having brown discharge today w no other symptoms. i am sexually active. i take sprintec?

1 doctor answer2 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
The brown discharge is probably the hormonal withdrawal bleeding that you interpret as a "period" on the Sprintec contraceptive.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.